RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 999–1001 (Mi dan33003)  

MATHEMATICS

Series of Dirichlet polynomials of several complex variables

V. P. Gromov

Moscow Power Engineering Institute

Full text: PDF file (381 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.53
Presented: I. M. Vinogradov
Received: 16.05.1966

Citation: V. P. Gromov, “Series of Dirichlet polynomials of several complex variables”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 999–1001

Citation in format AMSBIB
\Bibitem{Gro67}
\by V.~P.~Gromov
\paper Series of Dirichlet polynomials of several complex variables
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 999--1001
\mathnet{http://mi.mathnet.ru/dan33003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0216026}
\zmath{https://zbmath.org/?q=an:0177.11102}


Linking options:
  • http://mi.mathnet.ru/eng/dan33003
  • http://mi.mathnet.ru/eng/dan/v173/i5/p999

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019